Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 5, NWS Miami, FL

April 17, 2023Broward County, Florida

NWS Miami, FL issued this tornado warning at Apr 17, 2023, 11:06 AM EDT for Broward County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2023, 11:06 AM EDT (15:06 UTC)
Expired
Apr 17, 2023, 11:30 AM EDT
In force
24 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Broward County, FL

The radar

The Miami radar (KAMX), 57 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 3.1 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2023-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 362 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2023-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
362 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

296 
WFUS52 KMFL 171506
TORMFL
FLC011-171530-
/O.NEW.KMFL.TO.W.0005.230417T1506Z-230417T1530Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
1106 AM EDT Mon Apr 17 2023

The National Weather Service in Miami has issued a

* Tornado Warning for...
  Southern Broward County in southeastern Florida...

* Until 1130 AM EDT.
    
* At 1105 AM EDT, a severe thunderstorm capable of producing a
  tornado was located over Weston, or near Davie, moving northeast at
  25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Expect damage to mobile homes, roofs, and vehicles. Tree 
           damage is likely.

* Locations impacted include...
  Davie, Plantation, Sunrise, Tamarac and Lauderhill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2603 8038 2611 8045 2618 8041 2623 8029
      2617 8018 2609 8025
TIME...MOT...LOC 1505Z 223DEG 20KT 2609 8038 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Kelly
2 follow-up statements
603 
WWUS52 KMFL 171521
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
1121 AM EDT Mon Apr 17 2023

FLC011-171530-
/O.CON.KMFL.TO.W.0005.000000T0000Z-230417T1530Z/
Broward FL-
1121 AM EDT Mon Apr 17 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT FOR CENTRAL
BROWARD COUNTY...
    
At 1120 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Sawgrass Mills Mall, or over Sunrise, moving
northeast at 25 mph.

HAZARD...TORNADO.

SOURCE...Radar indicated rotation.

IMPACT...Expect damage to mobile homes, roofs, and vehicles. Tree 
         damage is likely.

Locations impacted include...
Davie, Plantation, Sunrise, Tamarac and Lauderhill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2608 8031 2611 8038 2620 8037 2623 8029
      2617 8018 2611 8025
TIME...MOT...LOC 1520Z 223DEG 20KT 2615 8031 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Kelly
879 
WWUS52 KMFL 171528
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
1128 AM EDT Mon Apr 17 2023

FLC011-171537-
/O.EXP.KMFL.TO.W.0005.000000T0000Z-230417T1530Z/
Broward FL-
1128 AM EDT Mon Apr 17 2023

...THE TORNADO WARNING FOR CENTRAL BROWARD COUNTY WILL EXPIRE AT 1130
AM EDT...
                
The storm which prompted the warning has weakened below severe 
limits. Therefore, the warning will be allowed to expire. However 
small hail, funnel clouds and heavy rain are still possible with 
this thunderstorm.

LAT...LON 2608 8031 2611 8038 2620 8037 2623 8029
      2617 8018 2611 8025
TIME...MOT...LOC 1527Z 223DEG 20KT 2617 8029 

$$

Kelly

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Apr 17, 9:27 AM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 17, 9:27 AM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Miami FL
927 AM EDT Mon Apr 17 2023

...New UPDATE...

.UPDATE...
Issued at 858 AM EDT Mon Apr 17 2023

A brief lull in convection this morning. However, as the frontal
boundary begins to move across the peninsula another round of
showers and storms will develop later this morning into the
afternoon hours. A few cells have already developed over portions
of the interior. Looking at the 12Z MFL sounding and the SPC
latest mesoanalysis a localized stronger storm may be possible
this afternoon as well. Effective bulk shear values are between
30-40kts as well as low- level 0-1km SRH values between 50-100
m2/s2. This will provide enough instability for the potential of
some stronger storms this afternoon . We are seeing a few breaks
in the clouds along the east coast this morning as well. This will
lead to some additional diurnal heating and further support
additional storms this afternoon and evening. Main impacts will
be localized flooding with additional heavy rainfall associated
with downpours, especially over areas that are very saturated.
Given the environmental parameters stated above, the forecast and
HWO now mention the possibility for a stronger storm with wind
gust in excess of 40mph, small hail and funnel clouds. These
would be associated with isolated storms in the favorable
environment over the interior and east coast.

Lingering rain as the front finally pushes through the area
overnight, with drier air beginning to filter down the peninsula
tomorrow.

&&

.SHORT TERM...
(Today through Tuesday)
Issued at 314 AM EDT Mon Apr 17 2023

A cold front will continue through the Florida Peninsula on
Monday and slow down as it approaches South Florida, which will
keep hefty moisture lingering for the day. This will result in
another muggy day as temperatures reach the low to mid 80s and dew
points stay in the 70s. Aloft, a shortwave trough will move
through Florida as well and provide an extra source of lifting for
another potential round of afternoon and evening convection. As a
result, showers and thunderstorms are likely once again
especially in the eastern half of the CWA. There will be a chance
for stronger storms created by coastal convergence again, but this
risk is not as high as yesterday and will be influenced further
by a possible sea breeze developing. In general, expect a few
storms to develop that contain periods of heavy rain and gusty
winds. Ensembles are pointing toward coastal Miami-Dade county at
highest risk for the strongest storms and heavier rain where the
highest POPs are located.

As the front continues to shift southward and weaken, winds will
eventually become more northerly and eventually northeasterly by
Tuesday along with drier air filtering in. A few showers may linger
Monday night into Tuesday, but this should come to an end as surface
high pressure develops and becomes more prevalent over the SE CONUS
by Tuesday morning. Skies will become increasingly clear on Tuesday
with dry weather and warm temperatures. Temperatures will be in the
low 80s on the east coast with mid 80s on the west coast as South
Florida will be under a NE flow regime.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 314 AM EDT Mon Apr 17 2023

Expecting drier air filtering into the region from the north Tuesday
night and through the rest of the work week as the mid-lvl boundary
finally shifts south. A dry and seasonable NErly flow will prevail
on Wednesday, then shifting more E/SE on Thursday as high pressure
north of the area shifts eastward. This will make for a fairly
pleasant late week period with highs ranging from around 80 on the
east coast to the mid 80s over the Interior/west coast.

The Atlantic high will shift further out to sea Thursday and there
may be just enough moisture return to support the return of coastal-
convergence induced showers along the east coast. Heading into
Friday-Saturday, guidance begins to diverge with the GFS/GEFS camp
favoring a less amplified solution for the trough over the eastern
US while the EC/CMC (and ensembles) favor a more amplified trough
during this timeframe. Regardless, any (theoretical) cold frontal
passage would hold off until after Saturday. Consequently, generally
warm conditions should prevail with precip chances somewhat
dependent upon the strength of any prefrontal warm advection
regime.

&&

.AVIATION...
(12Z TAFS)
Issued at 727 AM EDT Mon Apr 17 2023

A little lull in the shower and thunderstorm activity. However, a
second round of showers and storms will push through the peninsula
this morning into the afternoon. VCTS included in the TAFs with
TEMPOs added as well with MVFR/IFR conditions possible. Amendments
will be likely today with the scattered natures of the
convection. Frontal boundary will clear out activity by this
evening with northerly winds overnight.

&&

.MARINE...
Issued at 314 AM EDT Mon Apr 17 2023

A frontal boundary will continue to approach the area with more
showers and thunderstorms possible on Monday, particularly for the
Atlantic waters. Occasional rough seas are possible along with
suddenly strong wind gusts and lightning with any storms. Winds will
turn out of the N/NNW this afternoon and eventually NE by Tuesday.
Seas are likely to rise to 3-5ft for Tuesday and Wednesday.

&&

.BEACHES...

An elevated risk of rip currents will be possible along the Gulf
coast on Monday with increasing onshore wind flow behind a weak
frontal passage. An elevated risk may be possible for the Atlantic
beaches for the middle part of the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            85  69  81  68 /  60  20  10  10
West Kendall     88  65  83  65 /  50  20  10  10
Opa-Locka        85  67  82  66 /  60  20  10  10
Homestead        87  66  81  67 /  50  30  20  10
Fort Lauderdale  83  69  79  69 /  60  20  10  10
N Ft Lauderdale  83  69  79  68 /  60  20  10  10
Pembroke Pines   85  68  81  67 /  60  20  10  10
West Palm Beach  82  66  79  67 /  60  10   0   0
Boca Raton       83  68  80  68 /  60  20  10  10
Naples           83  64  86  64 /  60  10   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...Redman
LONG TERM....AR
AVIATION...Kelly
Hazardous weather outlook, Apr 17, 8:57 AM EDT, 2 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
857 AM EDT Mon Apr 17 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
181300-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
857 AM EDT Mon Apr 17 2023

... Showers/Storms Possible Across South Florida Today...
... Flooding Possible: Especially in Areas Still Saturated...

This Hazardous Weather Outlook is for Atlantic, Biscayne Bay, South
Florida, Gulf of Mexico and Lake Okeechobee.

.DAY ONE...Today and tonight.

Thunderstorms: Scattered thunderstorms will be possible over the
interior and east coast region this afternoon and evening. Storms
will bring the risks of frequent lightning, strong winds, and heavy
rainfall.

Wind: An isolated strong thunderstorm may be capable of producing
wind gust in excess of 40mph.

Hail: A strong storm this afternoon may be capable of producing small
hail across South Florida.

Funnel Clouds: Southern and eastern portions of South Florida will be
in a favorable environment for funnel clouds this morning and
afternoon.

Flooding: Periods of heavy rain is possible in thunderstorms this
afternoon into this evening, especially over the east coast. This
could lead to localized flooding, especially over already saturated
grounds from the recent flood event.

Waterspouts: An isolated waterspout may be possible over the local
South Florida waters within any showers and thunderstorms today.

Rip Currents: There is a moderate risk of rip currents at the Gulf
coast beaches.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

An elevated rip current risk is expected to develop for the mid-
week period along the east coast beaches.

Occasionally hazardous marine conditions will be possible with
breezy winds into the end of the work week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Apr 17, 5:21 AM EDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
521 AM EDT MON APR 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     MARINE TSTM WIND 3 SW KEY BISCAYNE       25.66N 80.19W
04/17/2023  M51 MPH          AMZ630             FL   MESONET

            MESONET STATION XKBS BISCAYNE BAY LIGHT 20
            REPORTED A WIND GUST OF 44 KNOTS (51 MPH) AT
            3:37AM AS A STRONG THUNDERSTORM MOVED
            THROUGH THE AREA. SITE ELEVATION IS 20 FEET.

&&

HADI
Local storm report, Apr 17, 5:23 AM EDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
523 AM EDT MON APR 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     TSTM WND GST     4 SSE PRINCETON         25.47N 80.37W
04/17/2023  M45 MPH          MIAMI-DADE         FL   AWOS

            AWOS STATION KHST HOMESTEAD AFB REPORTED A
            WIND GUST OF 45 MPH AT 3:55 AM AS A STRONG
            THUNDERSTORM MOVED THROUGH THE AREA. SITE
            ELEVATION IS 3 FEET.

&&

HADI
Local storm report, Apr 17, 5:24 AM EDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
524 AM EDT MON APR 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     MARINE TSTM WIND 5 SSE MIAMI BEACH       25.75N 80.10W
04/17/2023  M44 MPH          AMZ651             FL   MESONET

            MESONET STATION XGVT GOVERNMENT CUT REPORTED
            A WIND GUST OF 38 KNOTS (44 MPH) AT 4:00 AM
            AS A STRONG THUNDERSTORM MOVED THROUGH THE
            AREA. SITE ELEVATION IS 75 FEET.

&&

HADI
Local storm report, Apr 17, 5:32 AM EDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
532 AM EDT MON APR 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 AM     MARINE TSTM WIND 3 N KEY BISCAYNE        25.73N 80.16W
04/17/2023  M40 MPH          AMZ651             FL   BUOY

            BUOY STATION VAKF1 VIRGINIA KEY, FL REPORTED
            A WIND GUST OF 35 KNOTS (40 MPH) AT 3:36 AM
            AS A STRONG THUNDERSTORM MOVED OFFSHORE.

&&

HADI
Special weather statement, Apr 17, 8:39 AM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Miami FL
839 AM EDT Mon Apr 17 2023

FLZ066-070-171315-
Hendry FL-Inland Collier County FL-
839 AM EDT Mon Apr 17 2023

...A strong thunderstorm will impact portions of east central Collier
and southeastern Hendry Counties through 915 AM EDT...

At 839 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud 10 miles
northwest of Big Cypress National Preserve, or 22 miles northeast of
Everglades City, moving northeast at 25 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Big Cypress Seminole Reservation and Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2597 8115 2612 8130 2637 8106 2631 8090
      2620 8088 2606 8101
TIME...MOT...LOC 1239Z 231DEG 22KT 2611 8115

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kelly
Special weather statement, Apr 17, 10:37 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Miami FL
1037 AM EDT Mon Apr 17 2023

FLZ071>074-171530-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
1037 AM EDT Mon Apr 17 2023

...A strong thunderstorm will impact portions of north central
Miami-Dade and Broward Counties through 1130 AM EDT...

At 1037 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Intersection Krome And U.S. 27, or 9 miles
west of Miramar, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Davie,
Plantation, Sunrise, Weston, Dania Beach, Cooper City, Royal Palm
Ranches, Sunshine Acres, Pine Island Ridge, Intersection Krome And
U.S. 27, Broadview Park, Sawgrass Mills Mall, Nova Southeastern
University, Intersection I-75 And U.S. 27, Intersection I-75 And
Griffin Road and East Toll Gate On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2587 8043 2599 8063 2628 8040 2609 8017
TIME...MOT...LOC 1437Z 223DEG 20KT 2597 8049

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Kelly

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 8:00 PM EDTSpecial Weather StatementMFLPalm Beach30 min
Apr 16, 8:01 PM EDTSpecial Marine WarningMFL29 min
Apr 16, 8:09 PM EDTSpecial Weather StatementMFLBroward36 min
Apr 16, 8:20 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Apr 16, 8:34 PM EDTFlash Flood WarningMFLPalm Beach3 hr
Apr 16, 9:25 PM EDTSpecial Marine WarningMFL50 min
Apr 16, 11:50 PM EDTSpecial Weather StatementMFLCollier55 min
Apr 17, 12:32 AM EDTAreal Flood AdvisoryMFLCollier88 min
Apr 17, 12:44 AM EDTSpecial Weather StatementMFLCollier61 min
Apr 17, 2:00 AM EDTSpecial Weather StatementMFLCollier, Monroe60 min
Apr 17, 2:40 AM EDTSpecial Weather StatementMFLBroward65 min
Apr 17, 2:45 AM EDTSpecial Weather StatementMFLMiami-Dade45 min
Apr 17, 2:54 AM EDTSevere Thunderstorm WarningMFLMiami-Dade36 min
Apr 17, 3:22 AM EDTSpecial Marine WarningMFL38 min
Apr 17, 3:33 AM EDTSpecial Weather StatementMFLBroward42 min
Apr 17, 7:41 AM EDTSpecial Marine WarningMFL49 min
Apr 17, 8:27 AM EDTSpecial Marine WarningMFL48 min
Apr 17, 8:39 AM EDTSpecial Weather StatementMFLCollier36 min
Apr 17, 10:37 AM EDTSpecial Weather StatementMFLBroward53 min
Apr 17, 11:30 AM EDTSpecial Weather StatementMFLBroward45 min
Apr 17, 11:39 AM EDTSpecial Weather StatementMFLBroward51 min
Apr 17, 12:10 PM EDTSpecial Weather StatementMFLBroward35 min
Apr 17, 12:30 PM EDTSpecial Weather StatementMFLBroward45 min
Apr 17, 12:39 PM EDTSpecial Weather StatementMFLBroward36 min
Apr 17, 12:46 PM EDTSpecial Marine WarningMFL44 min
Apr 17, 1:13 PM EDTSpecial Weather StatementMFLBroward47 min
Apr 17, 1:19 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade26 min
Apr 17, 1:23 PM EDTTornado WarningMFLPalm Beach37 min
Apr 17, 1:29 PM EDTSpecial Marine WarningMFL61 min
Apr 17, 1:34 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Apr 17, 1:35 PM EDTSpecial Weather StatementMFLBroward25 min
Apr 17, 1:41 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
Apr 17, 1:50 PM EDTSpecial Marine WarningMFL25 min
Apr 17, 1:52 PM EDTSpecial Weather StatementMFLBroward23 min
Apr 17, 1:59 PM EDTSpecial Weather StatementMFLBroward46 min
Apr 17, 2:05 PM EDTSpecial Marine WarningMFL25 min
Apr 17, 2:10 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade20 min
Apr 17, 2:12 PM EDTSpecial Marine WarningMFL33 min
Apr 17, 2:18 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade95 min
Apr 17, 2:27 PM EDTSpecial Marine WarningMFL48 min
Apr 17, 2:34 PM EDTSpecial Marine WarningMFL26 min
Apr 17, 2:41 PM EDTSpecial Marine WarningMFL34 min
Apr 17, 2:44 PM EDTSmall Craft AdvisoryMFL8 hr
Apr 17, 2:55 PM EDTSpecial Marine WarningMFL35 min
Apr 17, 3:08 PM EDTSpecial Marine WarningMFL37 min
Apr 17, 3:29 PM EDTSpecial Marine WarningMFL46 min
Apr 17, 4:00 PM EDTSpecial Marine WarningMFL45 min
Apr 17, 5:15 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade47 min
Apr 17, 6:09 PM EDTSpecial Weather StatementMFLPalm Beach36 min

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.